# SDR P5CA2022061400138

- Difficulty date: May 14, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,434 hours
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Wrong Part
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

ONE EMERGENCY ESCAPE REEL REMOVED /  ( FLIGHT CREW/SUPERNUMERARY ESCAPE DEVICES {ALL CARGO CONFIGURATION}  INERTIAL ESCAPE REELS  )(TRANS TO MDDR 167030 IAW DDG 25-61-01-01 CAT C EXP 24 JUN 22 MX ACTION C/W AND REMVOVED FROM AIRCRAFT)
